Home » Pub-Topic: Partial Differential Equations, Pub-Type: Articles in International Journals

PAPER: On the existence of three nontrivial smooth solutions for nonlinear elliptic equations

REF. DATE:9 April 2010 CREATED/MODIFIED: 19 January 2012 371 views No Comment

On the existence of three nontrivial smooth solutions for nonlinear elliptic equations (with N.S. Papageorgiou, V. Staicu), pp.21, J. Nonlinear and Convex Analysis 11:1(2010), 115-136.

(myid-12)

Leave your response!

You must be logged in to post a comment.